# SDR FDEA201204091324

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC199114
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (FLAP SIDE) OTBD FLAP, OTBD HINGE, OTBD PIVOT HOLE BUSHING FOUND WORN.   BUSHING REMOVED IAW CMM 20-20-07, REV 72.   BORE MEASURED DIAMETER 1.152" AND FOUND EXCEED LIMIT IAW CMM 57-52-04, REV 72.  MAXIMUM ALLOWABLE DIAMETER 1.150".  REPAIR ACCOMPLISHED IAW EA 1-5750-160024, PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
